Sign In
 
 

Dr. Yinshu Wu

Ph.D. (University of Alabama in Huntsville)
Assistant Professor of Mathematics
Office: CH 212
Email: yinshu.wu@aamu.edu
Phone: (256) 372-8151

RECENT PUBLICATIONS:
1. W. Huang, Y. Wu, “Minimum Wave Speed for a Diffusive Competition Model with Time Delay.” Journal of  Applied Analysis and Computation, Vol. 1, 2011, no. 2, pp. 205-218.
2. Y. Wu, Y. Wu, “The Application of Catenaries and Parabola Theories in Tuna Longline Fishery,” Marine Fisheries, Vol. 27, 2005, no.1, pp. 1-9.

3. Y. Wu, Y. Wu, “The Application of Catenaries and Parabola Theories in Tuna Longline Fishery,” Marine Fisheries, Vol. 27, 2005, no.1, pp. 1-9. 

FUNDED RESEARCH:
Evans Allen Obesity Grant, $25,000, Research for “Fitness the Bulldog Weigh”, February, 2011.